# SDR CA070829002

- Difficulty date: July 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,386 hours
- Engine: Lyc O540F1B5
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: D2781
- Part serial: 1144
- Condition: Intermittent
- Location: Engine
- Part time: 1,144 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE GOVERNOR CONTROL SETTING BECAME HIGHER. MAINTENANCE INVESTIGATED AND NO ISSUES COULD BE FOUND. GOVERNOR WAS REPLACED AND NO ISSUES WERE NOTED. (TC NR 20070829002)
